BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 3 >

Please use this identifier to cite or link to this item:

Title: A Recession Notion for a Class of Monotone Bivariate Functions
Authors: Moudafi, A.
Keywords: Bivariate Function
Recession Notion
Yosida Approximate
Variational Convergence
Convex Optimization
Maximal Monotone Operators
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 3, (2000), 207p-220p
Abstract: Using monotone bifunctions, we introduce a recession concept for general equilibrium problems relying on a variational convergence notion. The interesting purpose is to extend some results of P. L. Lions on variational problems. In the process we generalize some results by H. Brezis and H. Attouch relative to the convergence of the resolvents associated with maximal monotone operators.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol26-num3-2000-207p-220p.pdf462.46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License